# SDR DALA2025031101877

- Difficulty date: March 9, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N510DN
- Make and model: Airbus A350-941
- Aircraft serial: 0204
- Aircraft time: 31,196 hours, 2,980 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Faulted
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3510 - MISC/DE - INTO HND DUE TO NOSE WHEEL STEERING FAULT. CORRECTIVE ACTION: RESET CRDC A3 AND PERFORMED BITE CHECK OF THE WHEEL STEERING CONTROL SYSTEM. (LP# 7181416)
